We study the first- and second-order regularity properties of the boundary of H-convex sets in the setting of a real vector space endowed with a suitable group structure: our starting point is indeed a step two Carnot group.We prove that, locally, the noncharacteristic part of the boundary has the intrinsic cone property and that it is foliated by intrinsic Lipschitz continuous curves that are twice differentiable almost everywhere.
|Titolo:||Regularity Properties of H-Convex Sets|
|Data di pubblicazione:||2012|
|Citazione:||Regularity Properties of H-Convex Sets / G.ARENA; CARUSO A.O.; R.MONTI. - In: THE JOURNAL OF GEOMETRIC ANALYSIS. - ISSN 1050-6926. - 22:2(2012), pp. 583-602.|
|Appare nelle tipologie:||1.1 Articolo in rivista|